Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 83, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 20, 2023, 6:35 PM CDT for 5 counties in Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2023, 6:35 PM CDT (23:35 UTC)
- Expired
- Apr 20, 2023, 7:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, Macon County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 59 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:20 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
714
WUUS53 KILX 202335
SVRILX
ILC021-115-139-147-173-210015-
/O.NEW.KILX.SV.W.0083.230420T2335Z-230421T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
635 PM CDT Thu Apr 20 2023
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northeastern Christian County in central Illinois...
Northern Moultrie County in central Illinois...
Northwestern Shelby County in central Illinois...
Southern Piatt County in central Illinois...
Southern Macon County in central Illinois...
* Until 715 PM CDT.
* At 635 PM CDT, severe thunderstorms were located along a line
extending from near Macon to near Stonington, moving northeast at
55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Harristown around 640 PM CDT.
Decatur and Mount Zion around 645 PM CDT.
Macon around 650 PM CDT.
Oreana around 655 PM CDT.
Other locations in the path of these severe thunderstorms include
Long Creek, Dalton City, Monticello, Cerro Gordo and Bement.
This includes Interstate 72 between mile markers 144 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4006 8847 3966 8848 3949 8924 3977 8916
3996 8883
TIME...MOT...LOC 2335Z 228DEG 47KT 3975 8905 3958 8916
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon4 follow-up statements
730
WWUS53 KILX 202348
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
648 PM CDT Thu Apr 20 2023
ILC021-202358-
/O.CAN.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Christian-
648 PM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.
LAT...LON 4006 8847 3966 8848 3961 8902 3977 8899
3996 8883
TIME...MOT...LOC 2348Z 236DEG 48KT 3983 8885 3966 8896
$$
ILC115-139-147-173-210015-
/O.CON.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Moultrie-Shelby-Piatt-Macon-
648 PM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MOULTRIE...NORTH CENTRAL SHELBY...SOUTHERN PIATT AND
SOUTHEASTERN MACON COUNTIES...
At 648 PM CDT, severe thunderstorms were located along a line
extending from Long Creek to near Moweaqua, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Cerro Gordo around 655 PM CDT.
Other locations in the path of these severe thunderstorms include
Bement, Lovington, Monticello and Hammond.
This includes Interstate 72 between mile markers 147 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4006 8847 3966 8848 3961 8902 3977 8899
3996 8883
TIME...MOT...LOC 2348Z 236DEG 48KT 3983 8885 3966 8896
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon748
WWUS53 KILX 202355
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
655 PM CDT Thu Apr 20 2023
ILC173-210005-
/O.CAN.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Shelby-
655 PM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHELBY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.
LAT...LON 4006 8847 3966 8848 3966 8899 3979 8891
3996 8883
TIME...MOT...LOC 2355Z 228DEG 47KT 3987 8879 3970 8890
$$
ILC115-139-147-210015-
/O.CON.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Moultrie-Piatt-Macon-
655 PM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MOULTRIE...SOUTHERN PIATT AND SOUTHEASTERN MACON
COUNTIES...
At 655 PM CDT, severe thunderstorms were located along a line
extending from near Cerro Gordo to near Macon, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Cerro Gordo around 700 PM CDT.
Other locations in the path of these severe thunderstorms include
Monticello, Hammond and Bement.
This includes Interstate 72 between mile markers 148 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4006 8847 3966 8848 3966 8899 3979 8891
3996 8883
TIME...MOT...LOC 2355Z 228DEG 47KT 3987 8879 3970 8890
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon456
WWUS53 KILX 210003
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
703 PM CDT Thu Apr 20 2023
ILC139-210012-
/O.CAN.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Moultrie-
703 PM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MOULTRIE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.
LAT...LON 4006 8847 3984 8848 3983 8871 3991 8877
3998 8877
TIME...MOT...LOC 0002Z 233DEG 42KT 3992 8866
$$
ILC115-147-210015-
/O.CON.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Piatt-Macon-
703 PM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN PIATT AND EAST CENTRAL MACON COUNTIES...
At 702 PM CDT, a severe thunderstorm was located 4 miles northeast
of Cerro Gordo, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Monticello around 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4006 8847 3984 8848 3983 8871 3991 8877
3998 8877
TIME...MOT...LOC 0002Z 233DEG 42KT 3992 8866
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon746
WWUS53 KILX 210006
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
706 PM CDT Thu Apr 20 2023
ILC115-147-210016-
/O.EXP.KILX.SV.W.0083.000000T0000Z-230421T0015Z/
Piatt-Macon-
706 PM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PIATT AND EAST
CENTRAL MACON COUNTIES WILL EXPIRE AT 715 PM CDT...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.
LAT...LON 4006 8847 3984 8848 3983 8871 3991 8877
3998 8877
TIME...MOT...LOC 0006Z 228DEG 47KT 3995 8862
$$
ShimonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:52 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 20, 3:52 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 352 PM CDT Thu Apr 20 2023 .SYNOPSIS... Issued at 351 PM CDT Thu Apr 20 2023 Line of severe storms has developed just ahead of a cold front and will move across the central Illinois this evening, with the threat of large hail, damaging winds, and possible tornadoes; mainly west of I-57. Storms should diminish as they get east of I-55. A secondary cold front then swings through Friday night, bringing much colder temperatures and the potential for widespread frost over the weekend. Dry and seasonable weather is anticipated into the middle of next week. && .SHORT TERM...(This evening through Friday) ISSUED AT 351 PM CDT Thu Apr 20 2023 Severe storms have developed ahead of the cold front that is forecast to move into and through the CWA this evening. Instability and shear supports strong storms with potential of large hail and damaging winds. Tornadoes are also possible with some of the cells across the northern parts of the CWA. These storms will move northeast as the line moves east. As the storms get further east, instability and shear diminishes, so storms should also diminish in intensity. Strong winds out ahead of these storms will also continue with gusts around 45 mph still common in the wind advisory area and will be allowed to expire at 5 pm. As the front moves to the east, showers and isolated storms will linger in the east and southeast, mainly east of I-57. Cooler temps will also move into the region. Overnight lows will be in the 50s...however highs tomorrow will only get into the 60s. && .LONG TERM...(Friday night through Thursday) ISSUED AT 351 PM CDT Thu Apr 20 2023 Showers will continue to linger in the east and southeast Friday night. However, dry weather is expected through the weekend and the first part of next week. Overnight lows will drop into the middle 30s for Sat night, but into the lower to around 30 for Sunday night. Widespread frost will be possible Sun night/Mon morning. Unsettled weather returns to the area for Tuesday through Thursday with chances of showers through the period. Cooler than normal temps are expected as well, with temps only reaching into the 60s and lows in the 40s. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1247 PM CDT Thu Apr 20 2023 VFR conditions will prevail at all sites next 24hrs...even with storms expected later this afternoon into this evening. Broken cigs around 5kft will be common across all sites this afternoon, but then when storms are on-site, cigs around 3.5kft can be expected...with vis around 4sm as well. Conditions will likely be less during the t-storms, but brief. Have given each site a 2hr window when storms could be on station and also a VCTS to cover an hr after the TEMPO group. Once storms pass, showers will continue for an hour or two, followed by VCSH for the rest of the evening. Cigs will rise into the mid levels around 10kft for the evening and then broken cirrus expected during the overnight hours. This high cirrus will likely continue into the morning hours tomorrow. Winds will be southwest during the day for all sites, ahead of the front. Then behind the front become westerly and then northwesterly later tonight. Winds will be quite gusty, with gusts of up to 35kts, today but then taper after the line of storms and into this evening. && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 5 PM CDT this afternoon for Ilz038-042>046- 051>057-061-062-066. && SYNOPSIS...Auten SHORT TERM...Auten LONG TERM...Auten AVIATION...Auten
Hazardous weather outlook, Apr 20, 4:06 PM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 406 PM CDT Thu Apr 20 2023 ILZ027>031-036>038-040>044-047>054-061-066-211200- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-Sangamon- Christian-Macon-Moultrie-Shelby-Effingham- 406 PM CDT Thu Apr 20 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. Southwest winds will gust to around 30-35 mph this evening and then diminish after 5 pm. This could cause difficult travel for high profile vehicles. Thunderstorms are likely this evening. Some of the storms could be severe, with damaging wind gusts and large hail the primary hazards. A tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Low temperatures will drop near freezing Sunday morning and Monday morning. This could damage sensitive unprotected outdoor vegetation. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening through 7-8 pm. ILZ045-046-055>057-062-063-067-068-071>073-211200- Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-Jasper- Crawford-Clay-Richland-Lawrence- 406 PM CDT Thu Apr 20 2023 This Hazardous Weather Outlook is for east central Illinois and southeast Illinois. .DAY ONE...Tonight. Southwest winds will gust 35-45 mph this evening but diminish after 5 pm. This could cause difficult travel for high profile vehicles. The gusty winds will also allow outdoor fire to spread quickly, so burning is discouraged. Thunderstorms are likely this evening. Some of the storms could be severe, with damaging wind gusts and hail the primary threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms are forecast on Friday. Severe weather is not expected. Low temperatures will drop near freezing Sunday morning and Monday morning. This could damage sensitive unprotected outdoor vegetation. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening after 8 pm. Auten
In the hours before
Local storm report, Apr 20, 5:45 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL PEORIA 40.72N 89.59W
04/20/2023 M1.75 INCH PEORIA IL PUBLIC
&&Local storm report, Apr 20, 5:48 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
548 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG PEKIN 40.57N 89.64W
04/20/2023 TAZEWELL IL PUBLIC
LARGE TREE DOWN IN PEKIN - PHOTO RELAYED BY
BROADCAST MEDIA ON TWITTER.
&&Special weather statement, Apr 20, 5:52 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Lincoln IL
552 PM CDT Thu Apr 20 2023
ILZ051-052-202315-
Sangamon-Christian-
552 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of northern Christian
and southeastern Sangamon Counties through 615 PM CDT...
At 551 PM CDT, Doppler radar was tracking a strong thunderstorm over
White Oak, or 9 miles east of Virden, moving northeast at 40 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Pawnee around 555 PM CDT.
Kincaid, Bulpitt and Jeisyville around 605 PM CDT.
Taylorville around 610 PM CDT.
Other locations in the path of this storm include Edinburg.
This includes Interstate 55 between mile markers 77 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.
&&
LAT...LON 3943 8953 3952 8954 3952 8974 3954 8975
3982 8930 3960 8909
TIME...MOT...LOC 2251Z 233DEG 37KT 3953 8960
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
ShimonSpecial weather statement, Apr 20, 6:09 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Lincoln IL
609 PM CDT Thu Apr 20 2023
ILZ037-038-202345-
Tazewell-McLean-
609 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of southeastern
Tazewell and west central McLean Counties through 645 PM CDT...
At 608 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hopedale, or 16 miles southeast of Pekin, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Stanford around 620 PM CDT.
Danvers around 625 PM CDT.
Other locations in the path of this storm include Bloomington,
Carlock, Normal and Hudson.
This includes the following highways...
Interstate 155 between mile markers 15 and 19.
Interstate 39 between mile markers 0 and 8.
Interstate 55 between mile markers 154 and 168.
Interstate 74 between mile markers 120 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for central
Illinois.
&&
LAT...LON 4033 8944 4044 8949 4065 8898 4045 8886
TIME...MOT...LOC 2308Z 244DEG 45KT 4040 8939
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ShimonLocal storm report, Apr 20, 6:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 3 ENE WASHINGTON 40.73N 89.35W
04/20/2023 E1.00 INCH TAZEWELL IL TRAINED SPOTTER
REPORT RELAYED BY EM.
&&
RKSpecial weather statement, Apr 20, 6:24 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Lincoln IL
624 PM CDT Thu Apr 20 2023
ILZ052>054-061-210000-
Macon-Christian-Moultrie-Shelby-
624 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of central Christian,
northwestern Moultrie, northwestern Shelby and southeastern Macon
Counties through 700 PM CDT...
At 623 PM CDT, Doppler radar was tracking a strong thunderstorm over
Taylorville, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Stonington around 635 PM CDT.
Assumption around 640 PM CDT.
Other locations in the path of this storm include Moweaqua, Macon,
Dalton City, Bethany and Lovington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Illinois.
&&
LAT...LON 3936 8933 3956 8946 3985 8884 3979 8877
3974 8857 3959 8860
TIME...MOT...LOC 2323Z 244DEG 45KT 3950 8927
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ShimonThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 1:49 AM CDT | Wind Advisory | ILX | Champaign, Christian, Coles, Cumberland, DeWitt, Douglas and 10 more | 15 hr |
| Apr 20, 2:19 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 26 min |
| Apr 20, 2:43 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 32 min |
| Apr 20, 3:16 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 29 min |
| Apr 20, 3:23 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 37 min |
| Apr 20, 3:31 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 29 min |
| Apr 20, 3:34 PM CDT | Tornado Warning | ILX | Fulton | 26 min |
| Apr 20, 3:56 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 38 min |
| Apr 20, 3:59 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 31 min |
| Apr 20, 4:00 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 60 min |
| Apr 20, 4:28 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell, Woodford | 32 min |
| Apr 20, 4:38 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 52 min |
| Apr 20, 4:49 PM CDT | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 26 min |
| Apr 20, 4:55 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Marshall, Peoria, Tazewell, Woodford | 51 min |
| Apr 20, 4:56 PM CDT | Flash Flood Warning | ILX | Fulton, Peoria, Tazewell, Woodford | 2 hr |
| Apr 20, 5:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Schuyler | 41 min |
| Apr 20, 5:52 PM CDT | Special Weather Statement | ILX | Christian | 23 min |
| Apr 20, 6:09 PM CDT | Special Weather Statement | ILX | McLean | 36 min |
| Apr 20, 6:24 PM CDT | Special Weather Statement | ILX | Christian, Moultrie | 36 min |
| Apr 20, 6:53 PM CDT | Special Weather Statement | ILX | Champaign | 37 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.